MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD WOVEN; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE

INTERVASCULAR SAS HEMASHIELD WOVEN; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Model Number M002000196270
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(10/3233) it was reported that the product is available for investigation, it should be returned to intervascular for examination.(3331/213) the device history records review concluded that there was no non-conformance/planned deviation in relation with the event reported.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 19j18.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular that the doctor of cardiovascular surgery pointed out that there was dirt on the fabric.The corresponding product was not used, and a spare fabric with the same part number was used for surgery.Defective product will be returned.The event occured before surgery and the surgery was not postponed.Complaint (b)(4).
 
Event or Problem Description
Complaint (b)(4).
 
Additional Manufacturer Narrative
(10/213) the involved device was returned to intervascular for examination, a visual inspection was performed by the quality assurance (qa) manager, the qa supervisor and two quality control technicians.It was concluded that the product is conform.Please note that the stains reported correspond to collagen which is, by design, part of the product coating.It as a known phenomenon where collagen is translucent at the time of manufacturing and turns yellow over time.(67) the conducted investigation concludes that the product is conform to the specification.

Brand Name
HEMASHIELD WOVEN
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key16121435
Report Number1640201-2023-00002
Device Sequence Number12395465
Product Code DXZ
UDI-Device Identifier00384401018827
UDI-Public(01)00384401018827
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberM002000196270
Device Catalogue NumberM002000196270
Device Lot Number19J18
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexPrefer Not To Disclose